MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number FG0043
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, the procedure faced issues with high impedance on the original probe at the l5 vertebral body on both sides.The probe was switched out with a new one.Despite clearing the tract and using a new probe the high impedances occurred again but on the right side of l5.The curved cannula also became stuck in l5, requiring force and twisting in order to remove.The patient's bone was notably hard.The peek material of the curved cannula sheared off in the left side of l5.A new curved cannula was used to access the right side l5, it also seemed stuck and eventually broke at the proximal end but was fully retrieved with hemostats.The patient's bone on this side was not as hard but dense.There were no device fragments left inside the patient.Due to these complications, l5 was not ablated, and l4 was not attempted.The procedure was aborted.The patient had no reported complaints before discharge.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd.
ste 300
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21367938
Report Number3006789852-2025-00017
Device Sequence Number20973465
Product Code GXI
UDI-Device Identifier00852454006004
UDI-Public00852454006004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model NumberFG0043
Device Catalogue NumberFG0043
Device Lot Number105310485
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient RaceWhite